# SDR ASAA2014042807625

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 16,069 hours, 4,873 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Part number: 3360318020
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT FLANGE, FIRE SHIELD, HAS CRACKS AT BOLT HOLES.  ACFT GROUNDED.  REPLACED AFT FLANGE ASSY IAW AMM 72-56-400-801, STEP 3 A-E AND F (2) THRU G.
